# SDR CHQA200900249

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 20,973 hours, 17,129 cycles
- Engine: Allsn AE3007A
- Engine time: 14,968 hours, 13,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: MS27467T19F35P
- Condition: Backed Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE FOUND A PUSHED NR 60 PIN ON CONNECTOR P1060.  THE PIN WAS RE-INSTALLED AND THE LIGHT OPERATED NORMALLY.
